# SDR TWAA9903902

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Row 3 & 21-24
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHTS INOPERATIVE ON TEST AT ROW 21 TO 24, AND ROW 3.  SECURED A LOOSE LIGHT SOCKET AT ROW 24, AND INSTALLED A LOOSE LAMP AT ROW 3.  CHECK-C 9-1-98 STL.
